MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER INTRODUCER SYSTEM

ARGON MEDICAL DEVICES SKATER INTRODUCER SYSTEM
Model Number 651506300
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Patients with cholangiocarcinoma were treated with nasobiliary drainage.Hepatobiliary surgery decided to perform percutaneous transhepatic biliary drainage (ptbd) again in our hospital, so as to further improve the effect of bile drainage, control biliary infection and create conditions for the next treatment.On (b)(6) 2021, the patient took the supine position in the operating room.The fluoroscopy showed that the position of the nasobiliary drainage tube was good, the contrast medium injected showed that the intrahepatic bile duct was well developed, some branches of the left hepatic duct were slightly dilated, and the nasobiliary drainage was unobstructed.Routine disinfection and towel laying under the xiphoid process, local infiltration anesthesia with 5ml of 1% lidocaine, puncture the left hepatic duct branch under the perspective of 21g micro puncture needle, and after feeding the micro guide wire, about 5cm of the head end of the micro guide wire was broken, and the broken part rushed into the right lower pulmonary artery with blood flow through the hepatic vein.The left hepatic duct branch was re punctured and expanded, and sent to the 8f multi hole pigtail drainage tube through guide wire exchange.The head end of the drainage tube was located in the common bile duct, and the proximal hole was located in the expanded left hepatic duct.The drainage tube was sutured and fixed to the skin, and the puncture point was wrapped with sterile dressing.Because the broken guide wire is located in the right lower pulmonary artery and has the risk of inducing thrombosis, it was decided to take out the broken guide wire.The right groin area was disinfected again, the towel was paved, 1% ricardo was anesthetized with 5ml local infiltration, the right femoral vein was punctured, the 6f long sheath was sent to the right pulmonary artery, the gooseneck catcher took out the guide wire, extubated, the puncture point was pressed to stop bleeding, and the patient was pressure wrapped.The patient was safely returned to the ward.The hospital reported the event to nmpa as an adverse event and hoped to receive a reply within 45 days.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The sample is indicated as returned.Investigation has not started yet.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.Two used guidewires were returned for review.A visual inspection was performed on the returned product.The visual inspection determined that on one of the wires, the weld broke away from the paddle.There was also damage along the coil.The other wire had small kinks in the coil.It is likely that the damage was the result of the combination of the guidewire being pulled back through the needle and using excessive force thus causing breakage in several areas of the coil.The ifu states: "do not advance the wire against resistance until the cause of the resistance has been determined by fluoroscopy.Excess force against resistance may result in damage to guidewire, or catheter, or vessel." "do not withdraw a guidewire through a needle.Straighten the guidewire in order to withdraw the needle." since the damage was likely caused by an event within the user's environment and since this is the first reported complaint in the previous year, no corrective action will be implemented.

Brand Name
SKATER INTRODUCER SYSTEM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key12705940
Report Number0001625425-2021-01109
Device Sequence Number4775095
Product Code GCB
UDI-Device Identifier00886333004515
UDI-Public00886333004515
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2025
Device Model Number651506300
Device Lot Number11325100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Supplement Date Received by Manufacturer10/13/2021
10/13/2021
Initial Report FDA Received Date10/27/2021
Supplement Report FDA Received Date11/28/2021
12/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown